On a comparison of Gauss sums with products of Lagrange resolvents

Jan Brinkhuis

Compositio Mathematica (1994)

  • Volume: 93, Issue: 2, page 155-170
  • ISSN: 0010-437X

How to cite


Brinkhuis, Jan. "On a comparison of Gauss sums with products of Lagrange resolvents." Compositio Mathematica 93.2 (1994): 155-170. <http://eudml.org/doc/90319>.

author = {Brinkhuis, Jan},
journal = {Compositio Mathematica},
keywords = {Gauss sums; generalized norm resolvents; Jacobi sums},
language = {eng},
number = {2},
pages = {155-170},
publisher = {Kluwer Academic Publishers},
title = {On a comparison of Gauss sums with products of Lagrange resolvents},
url = {http://eudml.org/doc/90319},
volume = {93},
year = {1994},

AU - Brinkhuis, Jan
TI - On a comparison of Gauss sums with products of Lagrange resolvents
JO - Compositio Mathematica
PY - 1994
PB - Kluwer Academic Publishers
VL - 93
IS - 2
SP - 155
EP - 170
LA - eng
KW - Gauss sums; generalized norm resolvents; Jacobi sums
UR - http://eudml.org/doc/90319
ER -


  1. [B] Brinkhuis, J., Normal integral bases and complex conjugation, J. Reine angew. Math.375376 (1987), 157-166. Zbl0609.12009MR882295
  2. [B-S] Borevich, Z. and Shafarevich, I., Number Theory, Academic Press: London and New York, 1966. Zbl0145.04902MR195803
  3. [C] Cougnard, J., Quelques extension modérément ramifiées sans base normale, J. London Math. Soc.31 (1985), 200-204. Zbl0574.12007MR809940
  4. [F] Fröhlich, A., Galois module structure of algebraic integers, Ergebnisse Math. Vol. 1, Springer1983. Zbl0501.12012MR717033
  5. [G] Greither, C., Relative integral normal bases in Q(ζ p), J. Number Theory, Vol. 35, No. 2 (1990), 180-193. Zbl0718.11053
  6. [H] Hellegouarch, Y. et Toffin, P., Nombres exceptionnels attachés aux corps cyclotomiques, Séminaire de théorie des Nombres de l'Université de Caen (1987-1989), Exposé IV. 
  7. [L] Loxton, J.H., Products related to Gauss sums, J. Reine angew. Math.268/269 (1974), 53-67. Zbl0293.10019MR344205
  8. [T] Taylor, M., Classgroups of group rings, LMS Lecture Notes Series91 (1984). Zbl0597.13002MR748670
  9. [Wa] Washington, L.C., Introduction to Cyclotomic Fields, Graduate texts in Math.83 (1980). Zbl0966.11047
  10. [We] Weil, A., Sommes de Jacobi et caractères de Hecke, Collected papers, Volume III, 329-342 (1980). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.